I just started taking Lamictal and I noticed that my legs were all red and spotty it was risen or bumpy just a little red . . . I dont know if I should be worried about it . . . . I was also out side all day in 90 degree weather and now Im sunburned on my legs but I can still see the spots that were red before . . . . Anyone familiar with lamictal? should I continue to take it?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...